The National Science Foundation (Grants SES-0838161 and SES-1132399), European Research Council (ERC-2009-StG-240910-ROMETA), and the National Research Foundation of Korea (NRF-2011-327-B00073) provided financial support for this paper. Helpful comments were provided by a co-editor, three anonymous referees, D. Andrews, D. Chetverikov, K. Evdokimov, J. P. Florens, L. Hansen, J. Heckman, S. Hoderlein, H. Ichimura, T. Komarova, O. Linton, A. Santos, and participants in seminars at June 2010 Cowles Conference, June 2010 Beijing Conference, June 2010 LSE Conference, and December 2010 EC2 conference.
Local Identification of Nonparametric and Semiparametric Models
Version of Record online: 1 APR 2014
© 2014 The Econometric Society
Volume 82, Issue 2, pages 785–809, March 2014
How to Cite
Chen, X., Chernozhukov, V., Lee, S. and Newey, W. K. (2014), Local Identification of Nonparametric and Semiparametric Models. Econometrica, 82: 785–809. doi: 10.3982/ECTA9988
- Issue online: 1 APR 2014
- Version of Record online: 1 APR 2014
- Manuscript received April, 2011; final revision received September, 2013.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!